If you need an accessible version of this item please contact JSTOR User Support

The Game of Hex and the Brouwer Fixed-Point Theorem

David Gale
The American Mathematical Monthly
Vol. 86, No. 10 (Dec., 1979), pp. 818-827
DOI: 10.2307/2320146
Stable URL: http://www.jstor.org/stable/2320146
Page Count: 10
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
The Game of Hex and the Brouwer Fixed-Point Theorem
Preview not available

Page Thumbnails

  • Thumbnail: Page 
818
    818
  • Thumbnail: Page 
819
    819
  • Thumbnail: Page 
820
    820
  • Thumbnail: Page 
821
    821
  • Thumbnail: Page 
822
    822
  • Thumbnail: Page 
823
    823
  • Thumbnail: Page 
824
    824
  • Thumbnail: Page 
825
    825
  • Thumbnail: Page 
826
    826
  • Thumbnail: Page 
827
    827